Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Nonlinear controllable Goursat-Darboux problem: conditions of solvability in the large

Annotation

the nonlinear controllable Goursat-Darboux problem is considered. The case when a mixed derivative of the solution is Lр-function p>1 is considered; the sufficient conditions of existence-stability of global solutions with respect to perturbations of controls is discussed.

Keywords

nonlinear controllable Goursat-Darboux problem; conditions of existence-stability of global solutions

Full-text in one file

Download

UDC

517.95

Pages

736-737

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.